# SDR CALA2015072700611

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N7307
- Condition: Gouged
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS A GOUGE AT LEFT FUSELAGE SKIN BELOW LEFT HORIZONTAL STABILIZER.  INSTALLED REPAIR PARTS & APPLIED CORROSION INHIBITING COMPOUND TO INSIDE OF REPAIR AREA AT LEFT FUSELAGE LOWER FAIRING SKIN COMMON TO HORIZONTAL STAB LOWER BLADE SEAL APPROXIMATELY STATION 1809 IAW SRM 53-80-70 REPAIR 2.
